MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number G3 A20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Bronchial Hemorrhage (4456); Alteration in Body Temperature (4568); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: the device was returned to bmc for investigation and customer complaints were confirmed.When the reported malfunction occurred, the device emitted audible and visual alerts to notify the user that the device is unable to output the setting pressure, which triggers the inherent safety design of the device.The bmc inspection of the returned device found that after the device was powered on, a "77-03" (motor status abnormal) prompt appeared on the screen, and the device emitted a beeping sound.After disassembling the device for investigation, it was discovered that the surface-mount resistor rm37 on the pcba was broken, causing the fan fail to work properly.Eventually, the equipment was unable to output the setting pressure.The fracture of resistor rm37 is probably attributed to factors including: mechanical stress incurred during handling or use (e.G., impact), thermal stress during the pcb assembly process (e.G., soldering temperature excursions),an inherent latent defect within the component itself (e.G., micro-cracking),or a combination of these factors.Based on current post-market surveillance data, this failure mode is considered an isolated occurrence.As such, it is not presently classified as a systemic design-related issue.Bmc will continue to monitor field performance for similar events.Should future data indicate an increasing trend in the recurrence rate, a comprehensive re-evaluation will be promptly initiated, and appropriate engineering corrective actions will be implemented.
 
Event or Problem Description
React health received a complaint from a durable medical equipment provider that a patient stated his machine lost some power and he woke up several times with shortness of breath.His blood pressure was 181/101 (hypertensive crisis/urgency) and his hand was ice cold.The patient did not seek medical attention.The manufacturer has received the device and investigated.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
beijing, fengtai district CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin 
CH  
MDR Report Key23628032
Report Number3008566132-2025-00001
Device Sequence Number9536679
Product Code BZD
UDI-Device Identifier06948538363331
UDI-Public(01)06948538363331(11)240801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG3 A20
Device Catalogue NumberLG3600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown